RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 160–165 (Mi tvp2571)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Random walks in a strip

V. I. Lotov


Full text: PDF file (386 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 165–170

Bibliographic databases:

Received: 20.12.1988

Citation: V. I. Lotov, “Random walks in a strip”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 160–165; Theory Probab. Appl., 36:1 (1991), 165–170

Citation in format AMSBIB
\Bibitem{Lot91}
\by V.~I.~Lotov
\paper Random walks in a~strip
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 160--165
\mathnet{http://mi.mathnet.ru/tvp2571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109026}
\zmath{https://zbmath.org/?q=an:0745.60074|0729.60067}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 165--170
\crossref{https://doi.org/10.1137/1136016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2571
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lotov, “On asymptotic ruin probability”, Theory Probab. Appl., 59:1 (2015), 154–163  mathnet  crossref  crossref  isi  elib
    2. V. I. Lotov, “O raspredelenii maksimuma traektorii sluchainogo bluzhdaniya s pereklyucheniyami”, Sib. elektron. matem. izv., 16 (2019), 998–1004  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021